# SDR VNAA202508280037

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 863 AND FS 969.  LT SIDE SEAT RAIL AT STGR 15L FROM FS 863 TO FS 969 FOUND TO BE OUT OF LIMITS DUE TO MULTIPLE DAMAGED AREAS IAW CRJ700 SRM 53-51-49-101-001-A01. INSTALLED NEW SERVICEABLE LH SIDE SEAT RAIL P/N SH670-37543-3, AT STGR 15L BETWEEN FS 863 AND FS 969 IAW CRJ700 AMM 53-00-49-400-801-A03.
